Alert archive / Ohio / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 108, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Sep 4, 2015, 4:28 PM EDT for 4 counties in Ohio. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 4, 2015, 4:28 PM EDT (20:28 UTC)
- Expired
- Sep 4, 2015, 5:30 PM EDT
- In force
- 62 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Erie County, OH, Huron County, OH, Sandusky County, OH, Seneca County, OH
The radar
The Cleveland radar (KCLE), 75 km from the middle of the area, began a volume at 20:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 8.5 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 830 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 602 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
227
WUUS51 KCLE 042028
SVRCLE
OHC043-077-143-147-042130-
/O.NEW.KCLE.SV.W.0108.150904T2028Z-150904T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
428 PM EDT FRI SEP 4 2015
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN HURON COUNTY IN NORTH CENTRAL OHIO...
ERIE COUNTY IN NORTH CENTRAL OHIO...
SOUTHEASTERN SANDUSKY COUNTY IN NORTHWESTERN OHIO...
NORTHEASTERN SENECA COUNTY IN NORTHWESTERN OHIO...
* UNTIL 530 PM EDT
* AT 428 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CLYDE...OR
10 MILES EAST OF FREMONT...MOVING EAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SANDUSKY...NORWALK...BELLEVUE...CLYDE...MILAN...NORTHERN MILAN...
CASTALIA...MONROEVILLE...BERLIN HEIGHTS...BAY VIEW...REPUBLIC...
VICKERY...BLOOMINGVILLE...FLAT ROCK...SANDUSKY SOUTH AND FAIRVIEW
LANES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4143 8296 4142 8292 4145 8284 4147 8283
4144 8276 4146 8271 4149 8269 4147 8266
4148 8269 4145 8269 4138 8248 4112 8248
4111 8303
TIME...MOT...LOC 2028Z 281DEG 10KT 4131 8291
HAIL...1.00IN
WIND...60MPH
$$
MULLEN2 follow-up statements
349
WWUS51 KCLE 042104
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
504 PM EDT FRI SEP 4 2015
OHC143-147-042113-
/O.CAN.KCLE.SV.W.0108.000000T0000Z-150904T2130Z/
SANDUSKY OH-SENECA OH-
504 PM EDT FRI SEP 4 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SANDUSKY AND
NORTHEASTERN SENECA COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 4129 8284 4144 8278 4144 8275 4145 8269
4140 8254 4138 8252 4138 8248 4112 8248
4112 8283 4127 8284
TIME...MOT...LOC 2103Z 290DEG 14KT 4130 8263 4117 8275 4111 8277
$$
OHC043-077-042130-
/O.CON.KCLE.SV.W.0108.000000T0000Z-150904T2130Z/
HURON OH-ERIE OH-
504 PM EDT FRI SEP 4 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHWESTERN HURON AND ERIE COUNTIES...
AT 503 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MILAN TO 8 MILES SOUTHEAST OF BELLEVUE TO NEAR
WILLARD...MOVING EAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
SANDUSKY...NORWALK...BELLEVUE...MILAN...NORTHERN MILAN...
MONROEVILLE...BERLIN HEIGHTS...BLOOMINGVILLE...SANDUSKY SOUTH AND
FAIRVIEW LANES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4129 8284 4144 8278 4144 8275 4145 8269
4140 8254 4138 8252 4138 8248 4112 8248
4112 8283 4127 8284
TIME...MOT...LOC 2103Z 290DEG 14KT 4130 8263 4117 8275 4111 8277
HAIL...1.00IN
WIND...60MPH
$$
MULLEN191
WWUS51 KCLE 042119
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
519 PM EDT FRI SEP 4 2015
OHC043-077-042130-
/O.CON.KCLE.SV.W.0108.000000T0000Z-150904T2130Z/
HURON OH-ERIE OH-
519 PM EDT FRI SEP 4 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM EDT
FOR NORTHWESTERN HURON AND ERIE COUNTIES...
AT 519 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MILAN TO NEAR NORTHERN MILAN TO NEAR NORWALK TO 6
MILES NORTHEAST OF WILLARD...MOVING EAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
NORWALK...MILAN...NORTHERN MILAN...MONROEVILLE AND BERLIN HEIGHTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4132 8272 4138 8248 4112 8248 4112 8276
4128 8273
TIME...MOT...LOC 2119Z 272DEG 10KT 4135 8260 4128 8257 4116 8257 4112
8264
HAIL...0.75IN
WIND...60MPH
$$
MULLENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 4:05 PM EDT, 23 minutes earlier.
Area forecast discussion, Sep 4, 4:05 PM EDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 405 PM EDT FRI SEP 4 2015 .SYNOPSIS... AN UPPER LEVEL DISTURBANCE OVER THE CENTRAL GREAT LAKES WILL WEAKEN INTO SUNDAY. A BROAD AREA OF HIGH PRESSURE AT THE SURFACE AND ALOFT FROM THE MIDWEST TO EASTERN CANADA WILL REMAIN NEARLY STATIONARY THROUGH LABOR DAY. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... UPPER LEVEL LOW PRESSURE WITH A LOBE OF ENERGY ROTATING ALONG ITS SOUTH SIDE. THIS HAS BEEN ENOUGH TO ADD SOME LIFT TO AN ALREADY UNSTABLE ATMOSPHERE. 2000-3000 CAPES WILL ALLOW FOR SOME ROBUST TOWERS WITH THE POTENTIAL FOR STRONG DAMAGING WINDS. CURRENT THINKING IS THAT MOST OF THE COVERAGE WILL BE ACROSS THE WESTERN COUNTY WARNING AREA. HOWEVER IF WE CAN STILL GET ENOUGH HEATING EARLY THIS EVENING TO NUDGE TEMPERATURES UP TO THE CONVECTIVE TEMPS THERE STILL COULD BE SOME ISOLATED TO SCATTERED DEVELOPMENT. THIS MAY END UP BEING OVERKILL FOR THE EASTERN COUNTY WARNING AREA AND THE NEXT SHIFT WILL BE ABLE TO DECREASE POPS ACROSS THE EAST WITH THE EVENING UPDATE. OTHERWISE IT LOOKS LIKE ANOTHER WARM NIGHT WITH LOWS GENERALLY IN THE MIDDLE 60S. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY NIGHT/... THE UPPER LEVEL LOW WILL SLOWLY WEAKEN INTO EARLY SUNDAY. STILL MAY SEE SOME ISOLATED/SCATTERED CONVECTION ALONG THE LAKE BREEZE AND WITH SOME LOCALIZED CONVERGENCE OVER THE HILLS. BY MONDAY IT APPEARS THAT THE THREAT OF THUNDERSTORMS WILL BE MINIMAL AND DO NOT PLAN TO MENTION THE CONVECTION. IT WILL CONTINUE TO BE HOT FOR THIS TIME OF YEAR WITH HIGHS IN THE UPPER 80S ANTICIPATED. && .LONG TERM /TUESDAY THROUGH FRIDAY/... OVERALL UPPER LEVEL PATTERN IS CHANGING ONCE AGAIN AND NOT PARTICULARLY IN OUR FAVOR IF ONE LIKES WARM WEATHER. UPPER LEVEL RIDGE IS EXPECTED TO BEGIN TO BREAK DOWN ALLOWING UPPER LEVEL FLOW TO TREND TOWARD MORE ZONAL FLOW ACROSS THE LOWER 48. A TROUGH WILL MOVE SOUTHEAST OUT OF SOUTHWEST CANADA AND BEGIN TO DIG INTO THE EASTERN UNITED STATES BY THE END OF THE WEEK. THIS PATTERN SHAPING UP WILL SEND A COLD FRONT SOUTHEAST ACROSS THE FORECAST AREA TUESDAY AND BECOME NEARLY STATIONARY THROUGH WEDNESDAY. EVENTUALLY THE FRONT WILL BEGIN TO SHIFT SOUTHEAST AND MOVE OUT OF THE AREA. LOW PRESSURE WILL DEVELOP AND MOVE EAST THROUGH THE CENTRAL GREAT LAKES REGION FORCING YET ANOTHER COLD FRONT EAST ACROSS THE REGION THURSDAY NIGHT. MUCH COOLER AIR WILL FOLLOW THE SECONDARY COLD FRONT. FIRST FRONT WILL BRING WITH IT SOME LIMITED MOISTURE AND A CHANCE FOR SHOWERS AND THUNDERSTORMS. THEN...DRIER AIR WILL PUSH EAST AHEAD OF THE LOW PRESSURE SYSTEM AND REINFORCING COLD FRONT ENDING THE THREAT FOR PRECIPITATION. SO WILL KEEP THINGS DRY AT THE END OF THE FORECAST. && .AVIATION /18Z FRIDAY THROUGH WEDNESDAY/... ANOTHER TOUGH SET OF TAFS THIS AFTERNOON WITH THE POTENTIAL FOR SHOWERS AND THUNDERSTORMS. A SCATTERED TO BROKEN CU DECK FROM THE REMNANT MCS FROM THIS MORNING IS MOVING OFF TO THE SOUTHEAST IMPACTING MAINLY CAK AND YNG. CLEARING SKIES TO THE WEST HAS ALLOWED FOR SOME THUNDERSTORMS TO DEVELOP OVER EASTERN INDIANA AND EXTREME WESTERN OHIO. OUTFLOW FROM THIS COMPLEX OF THUNDERSTORMS...ALONG WITH DAYTIME HEATING...COULD SPARK THUNDERSTORMS THAT COULD IMPACT A MAJORITY OF THE TAF SITES THIS AFTERNOON. ANY THUNDERSTORMS THAT DEVELOP SHOULD DISSIPATE BY 02Z WITH THE LOSS OF DAYTIME HEATING. GIVEN A SIMILAR AIRMASS TO THE LAST FEW NIGHTS...ADDED MOISTURE FROM RECENT RAINFALL...AND LIGHT WINDS OVERNIGHT...EXPECTING MVFR FOG TO FORM AT ALL TAF SITES AND FOR SOME PATCHY IFR FOG TO ALSO BE POSSIBLE. OUTLOOK...AREAS OF NON VFR EACH MORNING IN FOG AND HAZE. SCATTERED THUNDERSTORMS MAY DEVELOP AGAIN SATURDAY...BECOMING MORE ISOLATED BY SUNDAY. && .MARINE... LAKE ERIE LOOKS LIKE IT WILL BE RATHER QUIET FOR THE NEXT SEVERAL DAYS. NOT EXPECTING ANY AIR MASS CHANGES THROUGH AT LEAST TUESDAY SO MUCH OF THE SAME. POSSIBILITY FOR SCATTERED SHOWERS AND THUNDERSTORMS EXPECT TONIGHT AND TOMORROW. OTHERWISE...TRYING TO QUIET THE THUNDERSTORM ACTIVITY DOWN OVER THE LATTER PART OF THE HOLIDAY WEEKEND. NO SMALL CRAFT ADVISORIES EXPECTED THROUGH THE PERIOD. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...MULLEN NEAR TERM...MULLEN SHORT TERM...MULLEN LONG TERM...LOMBARDY AVIATION...LOMBARDY MARINE...LOMBARDY
Hazardous weather outlook, Sep 4, 4:12 PM EDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 412 PM EDT FRI SEP 4 2015 OHZ003-006>011-017>020-027>031-036>038-047-052015- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA- HURON-MEDINA-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-MARION-MORROW- HOLMES-KNOX- 412 PM EDT FRI SEP 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TONIGHT. SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH THE EVENING. STRONG DAMAGING WINDS WILL BE POSSIBLE. THE STORMS WILL BE SLOW MOVING AND MAY PRODUCE LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. LEZ061-142>149-162>169-052015- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 412 PM EDT FRI SEP 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ012>014-021>023-032-033-089-PAZ001>003-052015- LAKE-GEAUGA-ASHTABULA INLAND-SUMMIT-PORTAGE-TRUMBULL-STARK-MAHONING- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 412 PM EDT FRI SEP 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 4, 10:50 AM EDT, 5 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1050 AM EDT FRI SEP 4 2015
OHZ032-041515-
STARK-
1050 AM EDT FRI SEP 4 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN STARK COUNTY...
AT 1049 AM EDT...A STRONG THUNDERSTORM WAS OVER NAVARRE...OR 11 MILES
SOUTHWEST OF CANTON...MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS UP TO 45 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CANTON...MASSILLON...BREWSTER...NAVARRE...WAYNESBURG...EAST SPARTA...
WILMOT...BEACH CITY...MEYERS LAKE...HILLS AND DALES AND PERRY
HEIGHTS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN CLEVELAND.
LAT...LON 4073 8165 4083 8143 4065 8123 4065 8143
4066 8144 4065 8152 4064 8164
TIME...MOT...LOC 1449Z 327DEG 26KT 4069 8153
SEFCOVICSpecial weather statement, Sep 4, 2:25 PM EDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
225 PM EDT FRI SEP 4 2015
OHZ017-041915-
HANCOCK-
225 PM EDT FRI SEP 4 2015
...A STRONG THUNDERSTORM WILL AFFECT HANCOCK COUNTY...
AT 224 PM EDT...A STRONG THUNDERSTORM WAS OVER PANDORA...OR NEAR
BLUFFTON...MOVING EAST AT 20 MPH.
WIND GUSTS UP TO 45 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FINDLAY...BLUFFTON...ARLINGTON...RAWSON...VANLUE...MOUNT BLANCHARD...
BENTON RIDGE...JENERA...MOUNT CORY AND WILLIAMSTOWN.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4108 8388 4107 8346 4095 8346 4095 8348
4091 8348 4090 8351 4082 8352 4082 8388
TIME...MOT...LOC 1824Z 268DEG 16KT 4094 8394
SEFCOVICLocal storm report, Sep 4, 2:45 PM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CLEVELAND OH
245 PM EDT FRI SEP 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 PM HAIL 5 S FREMONT 41.28N 83.11W
09/03/2015 E0.88 INCH SANDUSKY OH TRAINED SPOTTER
0225 PM HAIL 2 N TIFFIN 41.15N 83.18W
09/03/2015 E1.00 INCH SENECA OH EMERGENCY MNGR
0255 PM HAIL WOOSTER 40.82N 81.93W
09/03/2015 E0.25 INCH WAYNE OH TRAINED SPOTTER
0305 PM TSTM WND DMG SMITHVILLE 40.86N 81.86W
09/03/2015 WAYNE OH TRAINED SPOTTER
2 LARGE TREES DOWNED
0305 PM HAIL SMITHVILLE 40.86N 81.86W
09/03/2015 E0.25 INCH WAYNE OH TRAINED SPOTTER
WIND GUST ESTIMATED TO 50 MPH AND VERY HEAVY RAIN WITH A
TSTM.
0410 PM TSTM WND DMG 3 S GREEN 40.89N 81.44W
09/03/2015 STARK OH EMERGENCY MNGR
STARK EMA REPORTED SEVERAL TREES DOWN ON UTILITY TRAILER
IN GREEN. LIGHTNING MAY HAVE STRUCK A HOME.
0415 PM TSTM WND DMG 2 N GREEN 40.97N 81.44W
09/03/2015 SUMMIT OH TRAINED SPOTTER
MULTIPLE TREES DOWN. PEA-SIZED HAIL.
0420 PM TSTM WND DMG 4 NW MEADVILLE 41.69N 80.20W
09/03/2015 CRAWFORD PA 911 CALL CENTER
TWO TREES DOWN IN SUMMIT AND VERNON TWP.
0845 PM TSTM WND DMG 2 SW BONO 41.62N 83.30W
09/03/2015 OTTAWA OH PUBLIC
FOUR LARGE HEALTHY TREES SNAPPED OR UPROOTED IN
CURTICE/JERUSALEM TWP.
&&
SEFCOVICSpecial weather statement, Sep 4, 3:37 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
337 PM EDT FRI SEP 4 2015
OHZ027-036-042030-
MARION-WYANDOT-
337 PM EDT FRI SEP 4 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN MARION AND
WYANDOT COUNTIES...
AT 336 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 6 MILES SOUTHEAST OF VANLUE TO 6 MILES SOUTHWEST OF
RICHWOOD...AND MOVING EAST AT 15 MPH.
WIND GUSTS UP TO 45 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
MARION...UPPER SANDUSKY...PROSPECT...SYCAMORE...LA RUE...MORRAL...
MARSEILLES...CAREY...NEVADA...NEW BLOOMINGTON...GREEN CAMP...
WHARTON...HARPSTER AND KIRBY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4044 8325 4051 8325 4051 8342 4068 8342
4070 8344 4071 8349 4082 8350 4082 8352
4090 8351 4091 8348 4099 8346 4099 8311
4044 8312
TIME...MOT...LOC 1936Z 254DEG 15KT 4090 8341 4037 8340
SEFCOVICSpecial weather statement, Sep 4, 3:44 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
344 PM EDT FRI SEP 4 2015
OHZ006>008-042015-
OTTAWA-WOOD-SANDUSKY-
344 PM EDT FRI SEP 4 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SANDUSKY...OTTAWA AND
EAST CENTRAL WOOD COUNTIES...
AT 344 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 6 MILES WEST OF WOODVILLE TO 6 MILES SOUTHEAST OF OAK
HARBOR...AND MOVING EAST AT 15 MPH.
WINDS IN EXCESS OF 45 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
FREMONT...PORT CLINTON...BELLEVUE...CLYDE...OAK HARBOR...
GIBSONBURG...GENOA...WOODVILLE...ELMORE...GREEN SPRINGS...
BALLVILLE...PEMBERVILLE...LUCKEY...BRADNER...RISINGSUN...LINDSEY...
ROCKY RIDGE...CLAY CENTER...HELENA AND BURGOON.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4146 8334 4150 8341 4162 8341 4162 8311
4152 8298 4151 8299 4152 8289 4159 8284
4153 8282 4150 8273 4151 8281 4146 8304
4145 8304 4142 8294 4145 8285 4126 8284
4125 8342 4146 8354
TIME...MOT...LOC 1944Z 280DEG 18KT 4142 8349 4145 8306
JAMISONThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 8:01 PM EDT | Special Marine Warning | CLE | 119 min | |
| Sep 3, 8:29 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Ottawa | 61 min |
| Sep 3, 8:32 PM EDT | Special Marine Warning | CLE | 118 min | |
| Sep 4, 10:50 AM EDT | Special Weather Statement | CLE | Stark | 25 min |
| Sep 4, 2:25 PM EDT | Special Weather Statement | CLE | Hancock | 50 min |
| Sep 4, 3:37 PM EDT | Special Weather Statement | CLE | Marion, Wyandot | 53 min |
| Sep 4, 3:44 PM EDT | Special Weather Statement | CLE | Sandusky | 31 min |
| Sep 4, 3:51 PM EDT | Severe Thunderstorm Warning | CLE | Sandusky | 39 min |
| Sep 4, 4:43 PM EDT | Areal Flood Advisory | CLE | Ottawa, Sandusky | 2 hr |
| Sep 4, 5:30 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Huron, Lorain, Medina, Richland | 45 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.